Geri-Care Acetaminophen 1,000 Tablet Pain Relief

Price:

$21.99 ($21.99/ea)

FREE shipping orders $49+


This option is in stock

SKU:
 
6020110-BT1

Scheduled Deliveries

We'll remind you 3 days before your order ships

Easy to manage

Update, skip or cancel online anytime

Choose another option

  • Ships to arrive in 1-2 days
  • Free 30-day returns
  • 24/7 award-winning customer service
  • FSA & HSA eligible

Short Description

  • Geri-Care Extra Strength Acetaminophen, 500 mg.
  • Acetaminophen is a pain reliever and fever reducer, commonly used for symptoms such as headaches, cramping, muscle pain, and more.
  • Suitable for those 12 years and older.

About Geri-Care Extra Strength Acetaminophen (500 mg):

Geri-Care Extra Strength Acetaminophen helps to temporarily relieve minor aches and pains due to headache, arthritis, muscular aches, toothaches, menstrual cramps, common cold symptoms, and more. This pain reliever and fever reducer contains the active ingredient Acetaminophen, at 500 mg of Acetaminophen per tablet. Each container includes 1000 tablets.

Key Features & Benefits

  • Geri-Care Extra Strength Acetaminophen is a pain reliever and fever reducer.
  • Contains 500 mg of acetaminophen per tablet.
  • Helps relieve minor aches and pains, such as cramping, headaches, common cold symptoms, arthritis, and more.
  • Suitable for those 12 years and older.

Who Should Use These

Those experiencing minor aches and pains, and/or fever.

How do you use or apply this product?

If 12 or older, take 1-2 tablets every 4-6 hours as needed, not exceeding 8 tablets per 24 hours. Please consult a physician for further information.

Brand Geri-Care
Product Type Extra Strength Acetaminophen
Volume 1000 Tablets
Active Ingredients Acetaminophen
Dose 500 mg
User Ages 12+